# SDR SWIA972073

- Difficulty date: October 29, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 6,076 hours, 5,556 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ON TAKEOFF, GOT STALL SHAKER WITH CONTINUOUS IGNITION, EVEN THOUGH SPEEDS WERE ABOVE VR AND V2 AND CLIMBING ON THE NORMAL PROFILE.  WINDSHEAR FAIL, ALSO STATUS MESSAGE.  RETURNED TO SLC.  PERFORMED STALL PROTECTION PREFLIGHT AND MDC BITE OPERATIONAL CHECKS IAW MM 27-35-01.  OPS CHECKS GOOD.
